Communications in Mathematical Sciences

Newest issue

Volume 17 (2019)

Number 4

Contents

Electromagneto-elasticity system with moving boundary

Juan Límaco, Beatriz Souza Santos, and Mauro Antonio Rincon

pp. 899-919

Iterative TV minimization on the graph

Japhet Niyobuhungiro, Eric Setterqvist, Freddie Åström, and George Baravdish

pp. 941-968

On a nonlinear Schrödinger system arising in quadratic media

Adán J. Corcho, Simão Correia, Filipe Oliveira, and Jorge D. Silva

pp. 969-987

Hyperbolic consensus games

Rinaldo M. Colombo and Mauro Garavello

pp. 1005-1024

Conditional regularity for the 3D incompressible MHD equations via partial components

Huifang Wang, Yafei Li, Zheng Guang Guo, and Zdenĕk Skalák

pp. 1025-1043

Long time behavior in locally activated random walks

Nicolas Meunier, Clément Mouhot, and Raphaël Roux

pp. 1071-1094

Consistent mean field optimality conditions for interacting agent systems

Michael Herty and Christian Ringhofer

pp. 1095-1108

About viscous approximations of the bitemperature Euler system

Denise Aregba-Driollet and Stéphane Brull

pp. 1135-1147

Fast Communications